# SDR USAA2013061100006

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 47,885 hours, 19,703 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H0922
- Condition: Faulty
- Location: Nlg
- Part time: 47,883 hours, 19,702 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, CREW RECEIVED A LANDING GEAR DOORS NOT CLOSED ECAM. FORWARD (NOSE) GEAR DOORS SHOWED AMBER/IN-TRANSIT. RECYCLED LANDING GEAR IAW ECAM. OPS NORMAL. MX R & R NLG DOOR ACTUATOR (2531GM). OPS AND LEAK CHECK GOOD IAW AMM 32-31-16.
